Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some degenerations of a compact Riemann surface of genus 4


Author: Aaron Lebowitz
Journal: Bull. Amer. Math. Soc. 81 (1975), 495-499
MSC (1970): Primary 14H15, 30A46, 32G15
DOI: https://doi.org/10.1090/S0002-9904-1975-13796-7
MathSciNet review: 0372253
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. M. Farkas, Period relations for hyperelliptic Riemann surfaces, Israel J. Math. 10 (1971), 289-301. MR 313500
  • 2. A. Lebowitz, Degeneration of a compact Riemann surface of genus 2, Israel J. Math. 12 (1972), 223-236. MR 315123
  • 3. H. E. Rauch and H. M. Farkas, Theta constants of two kinds on a compact Riemann surface of genus 2, J. Analyse Math. 23 (1970), 381-407. MR 43 #503. MR 274743

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14H15, 30A46, 32G15

Retrieve articles in all journals with MSC (1970): 14H15, 30A46, 32G15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13796-7

American Mathematical Society